# SDR USAA2012070500005

- Difficulty date: June 28, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320600000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - AFT CARGO FLOOR PANEL DELAMINATED FROM BS 2456 TO BS 2616,Y -765 TO Y 765.  REMOVED AND REPLACED FLOOR PANEL.
